Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Suffering from high blood pressure, with extremely cold feet which when warming up gives bad pain. What could be the cause?

I have high blood pressure and I am being treated for this. I also suffer from extremely cold feet which when warming up gives me really bad pains at the bottom of my foot . The pain is like pins and needles but really painful. My body is very hot but my feet are ice cold. What could the cause be? I have had this for approx 5 years.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Your symptoms are suggestive of peripheral neuropathy.

In this condition, there is dysfunction of nerves in the feet (and sometimes in hands).

Common causes are diabetes mellitus and vitamin B12 deficiency.

An evaluation by a neurologist is required for confirming the diagnosis.

For symptom relief, pregabalin capsules are helpful.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL on this website:

My email:
Answered: Sat, 16 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor